MAUDE Adverse Event Report: TELEFLEX MEDICAL CLEANPUNCH 2.0, TFP, 8", FWD., 3 MM; RONGEUR

TELEFLEX MEDICAL CLEANPUNCH 2.0, TFP, 8", FWD., 3 MM; RONGEUR
Model Number IPN015479
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the spinal procedure, a pin came out of the 3mm kerrison rongeur.An x-ray was performed to rule out retained pin.The pin was then located outside the patient on the sterile field.Staff report that this was the second instance of these k medic kerrison rongeurs losing their pins.Staff also report there were instances of sticking or freezing during use with this instrument set.Fda safety report id# (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to km59316.A visual inspection of the product involved in the complaint could not be conducted since the product was not returned.No photos were provided to support the investigation.A dimensional inspection was not required as part of this investigation.A functional inspection was not required as part of this investigation.No confirmed complaints were received in this range with the same issue.Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to km59316.Root cause not established- no sample provided.The sample will be reinvestigated if received.

Brand Name
CLEANPUNCH 2.0, TFP, 8", FWD., 3 MM
Common Device Name
RONGEUR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14633717
Report Number3011137372-2022-00096
Device Sequence Number4833003
Product Code HTX
UDI-Device Identifier24026704289190
UDI-Public24026704289190
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN015479
Device Catalogue NumberKM59316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown